# SDR SWAA021728

- Difficulty date: August 1, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 60,826 hours, 65,479 cycles
- Engine: Pwa JT8D9A
- Engine time: 60,813 hours, 65,462 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894093
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

DECLARED EMERGENCY, IN FLIGHT SHUT DOWN, NR 2 ENGINE FIRE BELL WARNING LIGHT ILLUMINATED.  SHUT DOWN ENGINE AND DISCHARGED BOTH FIRE EXTINGUISHER BOTTLES.  REMOVED AND REPLACED NR 2 ENGINE LOWER FIRE DETECTOR LOOP PER MM.
